MAUDE Adverse Event Report: MICROVENTION, INC. FRED 21; FLOW DIVERTER

MICROVENTION, INC. FRED 21; FLOW DIVERTER
Model Number FRED3021-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Speech Disorder (4415); Thrombosis/Thrombus (4440)
Date of Event 11/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformance's associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for analysis.Additionally, procedural images were not provided; therefore, the alleged event cannot be confirmed.The instructions for use identifies stent thrombosis and thromboembolic event as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that 12 hours after implantation of the fred in the supraclinoid segment of the ica, thrombus was identified in the artery.The patient experienced dysarthria.Reopro and heparin were administered to the patient.There was no reported malfunction of the fred.

Brand Name
FRED 21
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11042424
Report Number2032493-2020-00378
Device Sequence Number2692071
Product Code OUT
UDI-Device Identifier00842429106631
UDI-Public(01)00842429106631(11)191101(17)221031(10)19110154LM
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date10/31/2022
Device Model NumberFRED3021-PMA
Device Lot Number19110154LM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2020
Initial Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR